# SDR SWAA2023012686603

- Difficulty date: December 30, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621DB HAS ELONGATED FASTENER HOLE (MARKED)<[01] IDENTIFIED PANEL 621DB MATERIAL IAW SRM 57-41-01-0I-4 FIG. 5 TABLE 5 ITEM 2. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PAR. 4.A(4)(C). DAMAGE IS REPAIRABLE IAW SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-41-01-2R-1 PAR. 2.B(2).  REMOVED 1EA BACKUP PLATE IAW SRM 51-40-02-0G-0 PAR. 4.E.  REMOVED BONDED ALUMINUM FOIL IAW SRM 51-70-14-2R-3 PAR. 4.A(2)(B-D).  REMOVED DAMAGE IAW SRM 51-70-04-2R-9 PARA 4.A-C AND TAPER SANDED HOLE AS GIVEN IN FIG. 201.   OKAY TO APPLY LAMINATING RESIN CHOPPED FIBER MIX PER SRM 51-70-04-2R-9 PAR. 4.D-E.[06] FABRICATED AND INSTALLED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1502472-1 AND RESIN LOT#JH2EAA8895. VACUUM BAGGED REPAIRS; LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2798 CAL DUE: 10/2023 AND SET TO CURE USING HOT BOND MACHINE ID: ATS532 CAL DUE: 06/2023 IAW SRM 51-70-04-2R-9 PARA 4.G-M.;[10] FABRICATED ALUMINUM FOIL REPAIR PLY BMS 8-289 LOT#1507307-1; INSTALLED USING ADHESIVE BMS 5-128 LOT#JH2FAL7046. VACUUM BAGGED AND COMPLETED LEAK CHECK USING PRESSURE GAUGE ID:E11543 CAL DUE DATE: 09/2023; IAW SRM 51-70-14-2R-3 PARA 4.A (3)-(5)(11).
